Katalog GES

Showing 1 - 2 of 2 for search: 'KOKOTOV, A', query time: 0.12s
No Cover Image
by KOKOTOV, A. in Transactions of the American Mathematical Society Vol. 364, No. 11 (2012), p. 5645-5671
...23513204 23513204 ger GBVCP eng KOKOTOV, A. ON THE ASYMPTOTICS OF DETERMINANT OF LAPLACIAN AT THE...

Volltext
Article
Add to Favorites
    No Cover Image
    by Kokotov, A. in Philosophical transactions of the Royal Society Vol. 366, No. 1867 (2008), p. 1055-1088
    ...25190736 10.1098/rsta.2007.2061 25190736 ger GBVCP eng Kokotov, A. A New Hierarchy of Integrable...

    Volltext
    Article
    Add to Favorites

      Narrow Search

      Remove Filters
      • Source: JSTOR Delete

      Library Services

      Search Options

      Quick links

      Orientation